MathSciNet Relay Station
MathSciNet bibliographic data
MR2367101 32E30 (32E20 32H02 32Q55)
Kolarič, Dejan Approximation of holomorphic maps with a lower bound on the rank. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1273–1284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement